# SDR SWIA200312034

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 17,609 hours, 23,778 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER LIMITED TO APPROXIMATELY 1/3 OF FULL TRAVEL DURING INITIAL CLIMB.  RUDDER WORKS CORRECTLY WITH BLUE SYSTEM SWITCH TURNED OFF.  REMOVED AND REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW EMB 120 MM 27-22-02.  OPS CHECK GOOD IAW EMB MM 27-20-00.  NO DEFECTS NOTED.  S/N OFF 0671.
